# SDR EPHR20140926001

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 23,624 hours, 3,875 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1086573
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A FLAP CARRIAGE CHANGE ON THE LT WING, IT WAS NOTED THE T/E RIB ASSEMBLY, AT WBL 516 WAS BROKEN INTO TWO PIECES.  REPAIRED BY REPLACEMENT .
